# SDR FDEA201505021361

- Difficulty date: May 2, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 757 hours, 14,412 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 23111385
- Part serial: 925
- Condition: Inoperative
- Location: L1 Door Assist
- Part time: 54,505 hours, 12,719 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY BOTTLE HAS LOW PRESSURE.  R & R L1 DOOR PNEUMATIC STORAGE RESERVOIR IAW AMM 52-11-04-4.  CHECKED GOOD.  OK FOR SERVICE.
